# SDR CA010621017

- Difficulty date: June 6, 2001
- Submitted: July 5, 2001
- Operation: Air carrier
- Make and model: Beech TC-45G
- Aircraft time: 10,784 hours
- Engine: Pwa R985AN14B
- Propeller: Hartzl HCB3R302
- System (JASC): 2822 · Fuel Boost Pump
- Part: Switch
- Condition: Failed
- Location: Boost Pump
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

(CAN) THE SWITCH IS USED TO OPERATE THE PRIME SOLONOID AND BOOST PUMP FOR LEFT TO RIGHT ENGINE. THE SWITCH CASE BURNT THROUGH BY THE CENTRE CONTACT, WHICH HAS POWER ALL THE TIME. THE PILOT COULD SMELL BURING AND SEE SMOKE. THE SWITCH WAS NOT IN USE AT THE TIME AS ITS ONLY USED ON STARTUP.
